A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Sequential Analysis: Design Methods and Applications
Journal Prestige (SJR): 0.318
Number of Followers: 0  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 0747-4946 - ISSN (Online) 1532-4176
Published by Taylor and Francis Homepage  [2652 journals]
  • Asymptotic optimality of a robust two-stage procedure in multivariate
           Bayes sequential estimation

    • Free pre-print version: Loading...

      Authors: Leng-Cheng Hwang
      Pages: 1 - 13
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2023-01-31T04:45:59Z
      DOI: 10.1080/07474946.2022.2154364
       
  • Exact Inference in a Tetranomial Distribution

    • Free pre-print version: Loading...

      Authors: Papia Sultana, Manisha Pal, Bikas K. Sinha
      Pages: 1 - 16
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2023-01-13T06:36:49Z
      DOI: 10.1080/07474946.2022.2123517
       
  • A restricted subset selection procedure for selecting the largest normal
           mean under heteroscedasticity

    • Free pre-print version: Loading...

      Authors: Elena M. Buzaianu, Pinyuen Chen, Lifang Hsu
      Pages: 1 - 14
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2023-01-12T07:13:09Z
      DOI: 10.1080/07474946.2022.2159042
       
  • On the exact constants in one-sided maximal inequalities for Bessel
           processes

    • Free pre-print version: Loading...

      Authors: Cloud Makasu
      Pages: 1 - 8
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2023-01-04T08:59:37Z
      DOI: 10.1080/07474946.2022.2150778
       
  • Designing of Variables Double Sampling Plan Under Rectifying Inspection
           for Consumer Protection

    • Free pre-print version: Loading...

      Authors: P. Jeyadurga, S. Balamurali
      Pages: 1 - 18
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2022-12-21T08:26:12Z
      DOI: 10.1080/07474946.2022.2149804
       
  • Proof of a Key Inequality for Lattice Event Probabilities with Equal Odds

    • Free pre-print version: Loading...

      Authors: Bruce Levin, Cheng-Shiun Leu
      Pages: 1 - 41
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2022-11-25T04:42:06Z
      DOI: 10.1080/07474946.2022.2129689
       
  • Sequential nonparametric estimation of controlled multivariate regression

    • Free pre-print version: Loading...

      Authors: Sam Efromovich
      Pages: 1 - 20
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2022-11-25T04:40:50Z
      DOI: 10.1080/07474946.2022.2129690
       
  • A two-stage design for comparing binomial treatments with a standard

    • Free pre-print version: Loading...

      Authors: Cecelia K. Schmidt, Elena M. Buzaianu
      Pages: 1 - 16
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2022-11-25T04:40:29Z
      DOI: 10.1080/07474946.2022.2129688
       
  • Design and performance evaluation in Kiefer-Weiss problems when sampling
           from discrete exponential families

    • Free pre-print version: Loading...

      Authors: Andrey Novikov, Fahil Farkhshatov
      Pages: 1 - 18
      Abstract: .

      Citation: Sequential Analysis
      PubDate: 2022-10-31T05:53:28Z
      DOI: 10.1080/07474946.2022.2109673
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 35.172.230.154
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-